# SDR GTIA2020021755014

- Difficulty date: February 15, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 53,882 hours, 25,334 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF TC 256551-01-1 "DISCARD MEGAPHONE BATTERIES" FOUND AFT  MEGAPHONE INOP -R&R MEGAPHONE AFT MEGAPHONE IAW AMM 25-65-51. OP TEST GOOD.
